Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"New Algorithms for Solving Bordered k-Tridiagonal Linear Systems"
written by Moawwad El-Mikkawy, Faiz Atlan,
published by Journal of Applied Mathematics and Physics, Vol.3 No.7, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top